Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kevon's Blog

  • entries
    10
  • comments
    16
  • views
    9998

Day 44 – Accutane – Update

kevon

1069 views

So I’m now on Day 44 of my course, been on the full dose for nearly a couple of weeks now. So far, my skin is still really good. I have one spot at the moment and the rest is completely clear. Even the red marks that are left after you have a bout of acne have cleared which is great. Was concerned that I’d get another IB when I upped my dose but so far so good.

On the side effects front, my main complaint is my stomach. I’ve always had light IBS, but assumingly the medicine is really not agreeing with it! It’s only been a few days of having problems so I’m hoping it’ll pass because it’s pretty annoying. Stomach pains normally followed by an urgent trip to the toilet… not very pleasant! But I have suffered from this before the medicine just not as bad. It’s very easy to just blame everything on Accutane!

I’ve had trouble sleeping a few times as well. More falling asleep easily but waking up in the middle of the night and not being able to get back to sleep. Again, could be unrelated as I’m a light sleeper anyway but it’s quite unusual for me to not be able to get back to sleep.

Skin is getting drier, and starting to spread to my hands and on my neck, I can feel little dry rough patches.

Oh well, I am nearing the halfway mark and it has gone quickly, so hopefully it’ll be over in no time J I miss not being able to get drunk!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×